| Model Number |
TCX-525 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, implant is painful and itchy and exchange from textured to smooth due to the concerns of the product.
Event or Problem Description
Patient reported right side rupture, "implant is painful and itchy", and exchange from textured to smooth due to the concerns of the product.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified deformation and no openings were found in the device.A weight test of the device was verified and the device was within specification.Cloudy and voids after autoclave disinfection process in the gel.Based on the device analysis the final assessment is: no observations found related with the complaint.
Event or Problem Description
Health professional reported the device has been explanted.